Author: Sorting Last Post on Top ↓ Message:
LESLIEJEAN43's Photo LESLIEJEAN43 Posts: 27,923
11/10/09 2:12 P

My SparkPage
Send Private Message
Reply
I agree with the others. It is definitely time to see your doc ASAP about your symptoms. They could be all from anxiety, and maybe a med would be helpful for you, or it could be something else. But a visit with your doc is absolutely crucial!
Leslie

"Any idiot can face a crisis. It's the day-to-day living that wears you out."
---Anton Chekhov



 Pounds lost: 5.5 
 
0
4.75
9.5
14.25
19
JANJILL's Photo JANJILL Posts: 168
11/10/09 1:00 P

My SparkPage
Reply
I have had all those symptoms. It is awful. I am currently not any any meds for the anxiety but have tried many in the past. I am finding that the longer I go without the the meds the anxiety tends to feed on itself and it is getting harder and harder to calm myself down. It does affect everyone around you and then you get anxious about that. Some medications have the side affect of anxiety also. I am currently taking prednisone and have been feeling much worse so I looked up the side effects and anxiety and sleeplessness are on the list. I would talk to your current Dr. and maybe he can prescribe something or recommend someone to you but he does need to know.

CGEMMELL's Photo CGEMMELL SparkPoints: (26,253)
Fitness Minutes: (25,621)
Posts: 664
11/10/09 11:09 A

My SparkPage
Send Private Message
Reply
I have felt many symptoms you describe and the frustration. It's time to tell your doctor these things and reevaluate your thyroid perhaps, or rule it out as a reason to feel anxious. I did not get a handle on my anxiety until I did a combination of daily anxiety med (currently on Celexa) and cognitive behavior therapy through which I discovered the root of my anxiousness. If you're not satisfied with you doctor's answer, find another one.

Wishing you peace, Carol emoticon

I have arrived, I am home
In the here, in the now
I am solid, I am free
In the ultimate I dwell
Buddha


 current weight: 156.0 
 
158
153.5
149
144.5
140
WHATAMARTHA's Photo WHATAMARTHA SparkPoints: (0)
Fitness Minutes: (337)
Posts: 53
11/10/09 10:43 A

Send Private Message
Reply
Hi everyone!

I have suffered from anxiety and panic attacks since 2007 when I was diagnosed with Hypothyroidism and low iron. I began thyroid treatment, and the anxiety seemed to go away. Lately I have been really stressed out and sad and have been feeling anxious, having tightness in chest, I constantly have heart palpitations. This morning after having a very stressful evening, I woke with tingling on my scalp as well as a tingly face. I am also slightly dizzy. I feel dizzy for about 10 min each night as well. Has anyone experienced this. I am so tired of feeling ill all the time. I dont know if I should approach my doctor about anxiety meds, or if it is a symptom of my thyroid I should just get used to. I am not currently on any anxiety meds, and have tried ativan before but it didnt agree with me. Do any of you have any opinions? Im constantly worrying that I have something severely wrong with me, or that Im dying. I dont know how to relax and Im so sad about this. Im trying to be happy but its affecting my relationship, and my life. Thanks for listening and I hope I havent rambled on.
Kat

 Pounds lost: 23.0 
 
0
8.25
16.5
24.75
33
Page: 1 of (1)  

Report Innappropriate Post

Other Dealing with Anxiety General Team Discussion Forum Posts

Topics: Last Post:
DID U HUDDLE or COMMENT ON OUR TEAM WALL TODAY? 12/27/2014 3:18:45 PM
Anxiety meds affecting weight gain/loss? 6/30/2014 3:37:38 PM
DO YOU FEEL POSITIVE TODAY? GIVE US A THUMBS UP! 12/27/2014 3:16:37 PM
What has you stressed?? 12/17/2014 9:43:35 AM
NOVEMBER Check In & Chat!! 11/30/2013 8:34:08 AM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x19403x29650104

Review our Community Guidelines




x Lose 10 Pounds by February 8! Get a FREE Personalized Plan